# SDR UPS07449231

- Difficulty date: February 19, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 108,555 hours, 27,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 460 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 460 STR 15R FOUND ONE EA FASTENER HOLE CRACKED AT SKIN BOND DOUBLER & STRAP.  FX BS 460 STR 15R SKIN BOND DOUBLER & STRAP REPAIRED AS PER HX RS R53-11-35754 & UPS EO B747-5310-26195.
